# SDR HEEA978874

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Actuator
- Part number: 212076005011
- Condition: Malfunctioned
- Location: Servo Sys
- Part time: 10,696 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RACHETY MOTORING MOVEMENT.
